# SDR CA981125044

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031013
- Condition: Failed
- Location: Flight Control
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SERVO INSTALLATION, THE TEST FLIGHT REVEALED CONTROL FEEDBACK.  SERVO REPLACED.
